# SDR SWIA200311793

- Difficulty date: February 19, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 3,763 hours, 2,925 cycles
- Engine: Ge CF343B1
- Propeller: Na
- System (JASC): 2711 · Aileron Tab Control System
- Part: Circuit Breaker
- Condition: Popped
- Location: Aileron Trim
- Stage of operation: TO
- Nature of condition: J, F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF IN SJC FOR AILERON TRIM WARNING.  AILERON TRIM CB POPPED, RESET CB.  OPERATED SYSTEM THROUGH SEVERAL TIMES.  AILERON TRIM OPS CHECK GOOD AT THIS TIME IAW CRJ MM 27-11-00.
